2 doctors weighed in:

Taking tenoretic (atenolol and chlorthalidone). Any known dangers for the elderly?

2 doctors weighed in
Dr. John Szawaluk
Internal Medicine - Cardiology
1 doctor agrees

In brief: Yes

The elderly are more prone to swings in blood pressure .
If the blood pressure drops too low a potential problem is passing out. Tenoretic (atenolol and chlorthalidone) also can cause a slow heart rate which potentially could be problematic in the elderly.

In brief: Yes

The elderly are more prone to swings in blood pressure .
If the blood pressure drops too low a potential problem is passing out. Tenoretic (atenolol and chlorthalidone) also can cause a slow heart rate which potentially could be problematic in the elderly.
Dr. John Szawaluk
Dr. John Szawaluk
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors